# SDR 95ZZZX3924

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N274SM
- Make and model: Bell 222U
- Aircraft serial: 47537
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Nodal Beam
- Part number: 222031605109
- Condition: Debonded
- Location: Flexture Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT LOWER AFT ELASTOMER PAD BROKEN LOOSE FROM THE NODAL BEAM.  SUBMITTER STATES THIS IS A COMMON OCCURRENCE ON ENTIRE FLEET.  IT APPEARS THE OIL AND GREASE IN THIS AREA CONTRIBUTES TO THE BREAKING LOOSE OF THE BOND SURFACE.  THIS WOULD STOP IF A BETTER DESIGNED NODAL BEAM FLEXURE ASSY WAS USED OR A BETTER BOND MATERIAL WAS USED.
